What causes cold while on Dextromethorphan?
She probably has fever
Hello and thank you for asking in HCM
I can understand your concern
Dextromethorphan polistirex is a medication which suppresses the cough reflex .
Its mechanism of action is in central nervous system.
It she feels fluish and unstable and cold she might have increasing fever.
Usually we do not prefer to use antitussive medications (against the cough) if we do not know the reason of the cough.
I would recommend her to do the following tests:
Chest X ray
The above test are for excluding lung or other inflammation diseases.
Meanwhile for fever she can have paracetamol every 4-6 hours.
If the results are positive her doctor will prescribe her antibiotics for some days (like Zythromax) .
If they come negative this probably is a viral condition which will pass aftee some days.
Take care and feel free to ask me again.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes cold sores
- What causes cold sweats
- What causes cold knees
- What causes the sensation of cold feet
- What causes cold and cough
- What causes cold bones while taking cardizem
- What causes cold sensation in ears
- Rib pain while shivering with cold what is the cause
- What is the cause of recurring cold
- What causes cold and stiff leg while sleeping
- Are pulmonary function tests advisable for diagnosing COPD?
- Suggest natural remedies for insomnia
- Suggest treatment for COPD in an elderly person
- Suggest treatment for pain in the ribs
- What causes cold while on Dextromethorphan?
- What causes constant pain in the ribs after injury?
- Suggest treatment for fungal infection in the lungs
- Suggest treatment for dry cough and pain in the ribs
- What causes fever and crackling sound in the cough?
- What causes frequent urination along with zits on the chest and face?